# SDR SWAA2023070550634

- Difficulty date: May 21, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120CF DETERIORATED.<[01] FWD CARGO PANEL #120CF WAS FABRICATED NEW ON JOB CARD TTG8QOO1RJXW.;[02] CORRECTION TO STEP 1: FWD CARGO PANEL #120CF WAS FABRICATED NEW ON JOB CARD TTG8Q001RJXW.;[03] VERIFIED STEP 2 PANEL FABRICATED ON TTG8Q001RJXW
